# SDR CALA2023102703195

- Difficulty date: October 19, 2023
- Submitted: October 27, 2023
- Operation: Air carrier
- Aircraft: N820UA
- Make and model: Airbus A319-131
- Aircraft serial: 898
- Aircraft time: 75,800 hours, 32,609 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Fitting
- Part number: D53111077203
- Condition: Cracked
- Location: Windhsield
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WINDHSIELD CONTINUITY FITTING HAS CRACK INDICATION ON L&R SIDE A PPROX .50 INSH FROM IB FLANGE. LH MOST IB HOLE IS CRACKED ON OB FWD SURFACE APPROX .200" IN LENGTH AT 6 O''CLOCK POSITION. RH MOS T IB HOLE CRACKS ON OB FWD SURFACE APPROX .100" AT 6 O''CLOCK POS ITION AND .062" AT 12 O''CLOCK POSITION PER NR''S 9298427/32427, 9 298886/32886 & 9298887/32887 GEN BY V061742 NITIAL INSP OF THE FRONT WINDSHIELD FR LWR NODE PER PART 2 OF TH ,009 TOTAL FC. PERFORM REPEAT INSP AT INTERVALS NOT TO EXCEED 5, NR 9298886 & 9298887. E LATEST REV OF ECRA 5310-08213 ON OR BEFORE THE ACFT REACHES 38 400 FC THEREAFTER. IAW ECRA 5310-08213 PART1.2.WRK ACMP ON HAECO ACMP INTERIM RPR AT LH & RH WINDSHIELD CENTER POST LOWER NODE MO ST INBD HOLES.IAW ECRA 5310-08213 PART 1.1.DIP CREATED TO ACMP I ACMP SHOULD READ ACCOMPLISHED INTERIM REPAIR IAW ECRA 5310-08213 PART 1.1. FOR CLEARITY.
